# SDR DALA2016040202513

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AND COUNTERSINK HOLES OF FUEL ACCESS PLATE NR 1357C AT LT WING.  COUNTERSINK HOLES ON ACCESS PLATE 1357C AT LT WING REMOVED, COUNTERSINK HOLES WERE MEASSURED, MAX DIAMETER ALLOWABLE IN 8 HOLES IS 0.532 IN AND MAX DIAMETER MEASURED IN 8 HOLES IS 0.547 IN THEREFORE WAS FOUND OUT OF LIMITS IAW SRM 51-22-2A.
